terrible bell's palsy, blindness, hearing loss, head numbness, tachycardia

I thought I had a stroke with terrible bell's palsy, blindness, hearing loss, head numbness, tachycardia of 125 and am wondering if I have Lyme's with CPNi coinfections?  there's granuloma in my lung and I can't even exhale after being on amycin weekly for 6 weeks

Hi Student13,

Wow - my empathy for the tribulations you are experiencing. Being sick sucks, and sometimes very badly.  I do hope you find your way to a treatment that will help you.

Have you considered getting a test of some sort for the infectionsi you suspect?

There is an "informal" test for cpni folks use here.  That is to take NACi, starting of with a low dose of perhaps 600mg and ramping to 2400mg over some period. If you get "flu-like" symptoms, that's reportedly an indication of a cpn infection.  Some folks have done that test without the reaction and have decided to go on a CAPi protocol anyway, and proceeded to see improvements.

Rick took NAC and reacted with a very consistent ache in his neck.  He's still taking NAC now as an adjunct to his CAP protocol as it also helps to protect the liver, and he's on Rifampin - an antibiotic that is hard on the liver.

I assume there will be a little "i" above and to the right of NAC after I post this - if you don't know what NAC is hover over that.

Student13 - you haven't posted a lot of information about what you might have tried, and / or are currently on.  That might explain why you haven't had many folks respond yet. 

Oh - one more thing - you might want to review this site in further detail - as there is some extremely useful information - one see "Book Navigation" on the lower left hand side of the screen.  Particularly here: http://cpnhelp.org/cpn_related_research< and here: http://cpnhelp.org/cpn_and_cap_overview<.

Best & Highest Regards,

Tom C

Proud Parent of Rick - R started CAPi in Nov. 13. Small measurable improvements as of 7/14, more by 10/14.  Holding Steady in early 2017.  "I will leave no stone unturned, no theory unexamined, to help my son." Tommi

Thanks dear friend!!!  I'm crippled and on food stamps and developed asthmai after a bout of bronchitis, I was teaching on faculty in Indonesia where there are infectious diseasesi.  I wrote to David Hahn and tried the 6 weeks of amycin but then 2 months later I couldn't exhale (I was also on a high sugar diet).  I can't breathe and am on a ventilator for sleep apnea.  My doctor at Columbia said I have complex asthma.  I'm not sure I had any reaction to NACi, I used it after tracheostomy since my liver was really damaged.

I'm trying tinidazole+roxithromycin+doxyi now.  Initially I had bronchitis and some abdominal pain maybe from some GI infection.  But I have had no lasting benefits after about 10 days on it.  I've read that doxycycline may have to be used in doses of 400mg/day to be bacteriocidal. 

So my mother had TB and probably gave it to me so I'm thinking of trying rifampacin and isoniazid for TB since I finally got an xray with a calcified granuloma in my lower right lobe lung.  Is it going to damage my liver on NAC? 

I think I had a stroke after years of asthmai, sleep disorders and low oxygen.  I can't pronounce words, lost some hearing and my vision is blurry and of course terrible brain fog.
tried azithromycin 6wks, couldn't exhale after
tinidazole

Right, since this is your third reincarnation in less than a day , I am replying because you are obviously worried.  I just want to say that there is no way yoou should be thinking of trying rifampicin and INHi if you are as bad as you say you are and can't even manage azithromycin.  Don't try to do it yourself but see a doctor before you kill yourself....................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Hi Student13,

I'm not sure why you would be blocked on this site - you might want to take that up with Mackintosh.

The CAPi protocol talked of here, is a long term protocol, for some 3 or more years.

It's also known to be at times a difficult protocol - with reactions to the drugs that can make folks worsen and cause "revisting" of old symptoms.

I'm no expert and can't offer any further advice, so I don't think there's a reason to contact me separately via email or something.  It would be better to figure out why you are being blocked and my guess is Mackintosh is the best person to "IM" about that.

Best & Highest Regards,

Tom C

Proud Parent of Rick - R started CAPi in Nov. 13. Small measurable improvements as of 7/14, more by 10/14.  Holding Steady in early 2017.  "I will leave no stone unturned, no theory unexamined, to help my son." Tommi

I had a CT which showed asthmai.  well at this point after the 6 weeks of weekly azithromycin I couldn't exhale.  So I am crippled from breathing problems, so I can't see how rifampicin and isoniazid would be bad since I'm being brain damaged and heart damaged and organ damaged from the pulmonary disease.  I have a calcified granuloma so it's possible I could have some TB or mycoplasma infection

I don't know what you mean about amycin, has anyone else had this reaction, being unable to exhale?  I've taken months of bactrim and doxyi before and cipro but it didn't help my breathing.  I had no reaction to the months of these drugs, no tendon damage.  

I think I had a stroke after years of asthmai, sleep disorders and low oxygen.  I can't pronounce words, lost some hearing and my vision is blurry and of course terrible brain fog.
tried azithromycin 6wks, couldn't exhale after
tinidazole

You obviously haven't read much about rifampicin and INHi then, so read the Handbook at least and please go and see a doctor about this.....................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

TomC, It HAS been taken up by MacKintosh, who has repeatedly, repeatedly, repeatedly, asked this poster to kindly read the basic information on this site before asking the same questions about the site and the protocol all over this board, to the tune of over twenty-five repetetive posts in the last ten hours.  This started at three am my time and it has become darn near a full-time job for me today. 

Despite being asked to look over the Handbook and the Getting Started section, and being told the hold on his account would be released on Monday, he simply goes around me and starts up a second and then a third account.   There is enough in his posts that I have a concern about the motivation behind the posts and have removed many of them.

We had the conversation via private messages at three a.m. today and apparently we're going to have it again.  The poster is being rude to me by sneaking around and opening three accounts in ten hours, is monopolizing the site and is refusing to do the basic reading before coming here on the public board to ask dozens of questions that are clearly answered in the Getting Started and Handbook sections.  If anyone has concerns about his situation being a medical emergency, let's all remember we are not 911 here, and that's who should be contacted in case of a medical emergency.

Let's just say I am NOT amused by this obnoxious behavior.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Hi Mackintosh,

Ah, I didn't notice all that (that you had responded to him multiple times, or did that run around thing with the new user names - I'm an extremely busy care taker, and wage earner with a full tim job too, and miss details frequently!).  The other thing that seemed odd to me given I've never seen this individual here before was his request to communicate directly with me via email, after one comment on my part.  Anyway, I thought it was odd and made really the same suggestions as you did. 

I don't know this individual's circumstances other than what he's posted - some of his issues sound like he should be seeking immediate medical attention and not posting on this board at this time given he should be dealing with something he's called an "emergency!"

Any way - 'nough said. 

Best & Highest Regards,

Proud Parent of Rick - R started CAPi in Nov. 13. Small measurable improvements as of 7/14, more by 10/14.  Holding Steady in early 2017.  "I will leave no stone unturned, no theory unexamined, to help my son." Tommi

crippled 13 - you need to seek medical attention NOW! NOW!

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.